Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Can My Brothers Chin Rash be an Alergic Reaction ?

I Have Noticed That My Little Brother Jeffery Has a Rash on his Chin and little Red Dots on his Gums a Little and a Few behind the upper and lower lip alittle before It for it follows to the Gums, But Before He Had gotten that rash just The Other day Me and my family bought him This Medicine for His Cold Symptoms so we Got Him "Children's Tylenol Plus Multi-Symptom Cold" that day we Had Gotten it for him Had, We Had Him Take 1tsp 1/2, I Wasn't sure If The Rash Began Yesturday Or Today, But We Have only given him the medicine once, And Just This Morning I Notice The Rash, I don't Know What to do, I want to Know If The Medicine Had anything To Do with The Rash And If So How Do I Get Rid Of His Rash?

Asked On : Mon, 1 Feb 2010
Answers:  1 Views:  339
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

it may be because of the rash or it may be because of the cold itself, there is something called fever rash which occurs because of the disease itself, there is something called fixed drug eruption(rash) which is because of the medication, what you do is stop the medication which you are giving to him. use only the parecetamol medication and not the combination. the rash might disappear by itself in few days. if it starts to increase or if it worsens with other symptoms visit your doctor or ER for the further advise.

Answered: Mon, 1 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor